# SDR ARWA980304

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 1138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE GEARS AFTER T/O, AIRCRAFT CREW DUMPED FUEL (APPROX 5.000 LBS).  RETURNED TO BLOCKS, PINS REMOVED, STOWED AIRCRAFT WAS OK FOR SERVICE, FUELED AND RELEASED FOR FLIGHT.
